Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have lumbar disc dessication with crps due to work injury and pregnant. Whom to consult for proper cure?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5492 Questions
Question
Hi which doctor do I need to see when I have lumbar disc dessication with crps I'm also 4 weeks pregnant This was a work injury can I make them help with the cost of having this much wanted baby
Posted Wed, 22 May 2013 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Hi,
Thank you for posting your query.

You would need to see a neurologist/neurosurgeon for lumbar disc dessication. Initial treatment would consist of medications to relieve neuropathic pain such as pregabalin or gabapentin. In addition, physiotherapy may also be advised.

If symptoms do not improve, occasionally epidural injections are also advised.

You can surely ask for compensation if your symptoms are related to work injury.

I hope it helps. I would be pleased to answer any follow-up queries.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: YYYY@YYYY
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by
 
Follow-up: Have lumbar disc dessication with crps due to work injury and pregnant. Whom to consult for proper cure? 1 hour later
Hi
Are injections safe for me while I'm pregnant will this have any effect on the baby.
Thanking you for your time
 
 
Answered by Dr. Sudhir Kumar 2 minutes later
Hi,
Thank you for getting back.
Injections are required only if medical treatment and physiotherapy fail. Generally, they are safe in pregnancy.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor